Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Hepatitis C,chronic liver disease,course texture of liver with splenomegaly,ascites,very weak in 55 year old

Sir my mother is diagnosed with Hepatitis C ,, she has got some symptoms as CLD chronic Liver Disease & Course Texture of Liver with splenomegaly ,, she got ascites some days ago but it was recovered by medication, sir she is 55 years Old & has become very weak.,, sir what is the remedy of this Course Texture & Hepatitis C,, Doctor has said that Hepatitis cannot be cured but we can control only its symptoms by medication,, plz sir need ur precious suggestions,
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
THIS IS ULTRASOUND FINDING DOESNOT HAVE ANY SAYING ON TREATMENT PART AS SPLENOMEGALY SHE HAS GOR PORTAL HYPERTENSION TOO.PLEASE CONTINUE MEDICINES WHICH ARE MOST ESSENTIAL AND LOOK OTHER DISEASE LIKE HBS AG (HEPATITIS B OR HIV IS EXISTING OR NOT.IF ALONE HEPATITIS C RESPOND WITH RIVABARINE AND PEGLYATED INERFERONS.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor